# SDR GTIA2023033037080

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,019 hours, 3,764 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEAD FA SAYS MID CABIN A FUME EVENT HAPPENED-PERFORMED T/S PER TSM 05-50-00-810-831-A CAUSE OF FUME IS NB2 PACK REF LP 2956323 ITEM 2
